# SDR CALA2021090101466

- Difficulty date: August 31, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 97,214 hours, 13,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2L EMERGENCY LIGHT BATTERY PACK M33099 LOW CAPACITY REF HAECO NON-ROUTINE NO.9453164   SPEC NO B777-33-3-7019  DOOR 2L EMERGENCY LIGHT BATTERY PACK M33099 REPLACED. TEST OF THE NEW BATTERY PACK PERFORMED FOUND RESULT PASSED. REF TO AMM 33-51-06-960-802 REV 92A
